Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Had septoplasty surgery, chronic nightly cough, urine incontinence, vomitting. Normal?

I had septoplasty surgery for treatment of my chronic severe sinus ...I can breath much better but I have a chronic nightly cough and some times during the day,I believe it to be mucus that s draining from my sinus. I spoke to the Dr. about it but he said that there s nothing he can prescribed to stop the uncontrolable coughing ( I don t like to lay down at night becaue I cough all night) the last time I went to see him he prescribed Astepro o.15% which does not help. My surgery was Sep 4, 2012 the coughing is so severe that I cannot control my urine, and some times I vomit . there is a very bad tickle in my throat before I start to cough.....please help this normal
Asked On : Sat, 3 Nov 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Cardiologist 's  Response
Hi friend
Welcome to Health Care Magic

There could be more than one cause - in the nose - Septal deviation is corrected; and for allergy antihistamine is prescribed.
You need to look at the chest. There may be similar allergy affecting it. It may me mild asthma. A Pulmonologist can make a proper diagnosis - Spirometry (lung function test) and X-ray chest may be needed.
Systemic anti-histamines may help
If severe, you physician may prescribe steroid.
Stress incontinence is not uncommon and should be managed by Urologist - generally surgery may be required.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 3 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor